Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 32, NWS Albuquerque, NM

June 7, 2009

NWS Albuquerque, NM issued this wind advisory at Jun 7, 2009, 4:23 AM MDT. It took effect at Jun 7, 2009, 12:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2009, 4:23 AM MDT (10:23 UTC)
In effect from
Jun 7, 2009, 12:00 PM MDT
Expired
Jun 7, 2009, 7:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 071023
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 AM MDT SUN JUN 7 2009

...WINDY CONDITIONS EXPECTED OVER MUCH OF EASTERN NEW MEXICO...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PUSH NORTH OF NEW
MEXICO TODAY...BRINGING STRONG WINDS ALOFT OVER NEW MEXICO. IN
ADDITION...AN AREA OF LOW PRESSURE REMAINS AT THE SURFACE OVER
THE TEXAS PANHANDLE. THIS SCENARIO WILL CREATE WINDY CONDITIONS
ACROSS MUCH OF EASTERN NEW MEXICO...GENERALLY FROM THE EASTERN
SLOPES OF THE CENTRAL MOUNTAIN CHAIN TOWARD THE TEXAS BORDER.
WINDS WILL INCREASE EARLY IN THE AFTERNOON...AND ARE EXPECTED TO
DIMINISH NEAR SUNSET.

NMZ005>007-011>013-016>018-020-021-071800-
/O.NEW.KABQ.WI.Y.0032.090607T1800Z-090608T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
423 AM MDT SUN JUN 7 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. 

WEST SOUTHWEST WINDS WILL INCREASE BY EARLY AFTERNOON OVER MUCH
OF EASTERN NEW MEXICO. WIND SPEEDS OF 25 TO 35 MPH WITH OCCASIONAL
GUSTS UP TO 50 AND 55 MPH WILL BE POSSIBLE. THESE STRONG WINDS
WILL CREATE AREAS OF BLOWING DUST WHICH MAY BRIEFLY REDUCE
VISIBILITY AT TIMES. WINDS ARE EXPECTED TO DECREASE IN SPEED BY
SUNSET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
2 follow-up statements
000 
WWUS75 KABQ 071543
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
943 AM MDT SUN JUN 7 2009

...WINDY CONDITIONS OVER MUCH OF EASTERN NEW MEXICO...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL PUSH NORTH OF NEW
MEXICO TODAY...BRINGING STRONG WINDS ALOFT OVER NEW MEXICO. IN
ADDITION...AN AREA OF LOW PRESSURE REMAINS AT THE SURFACE OVER
THE TEXAS PANHANDLE. THIS SCENARIO WILL CREATE WINDY CONDITIONS
ACROSS MUCH OF EASTERN NEW MEXICO...GENERALLY FROM THE EASTERN
SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER. WINDS
WILL INCREASE EARLY IN THE AFTERNOON...AND ARE EXPECTED TO
DIMINISH AROUND SUNSET.

NMZ026-080100-
/O.EXA.KABQ.WI.Y.0032.090607T1800Z-090608T0100Z/
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
943 AM MDT SUN JUN 7 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

WEST TO SOUTHWEST WINDS WILL INCREASE BY EARLY AFTERNOON OVER
THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. WIND SPEEDS OF 25 TO 35
MPH WITH OCCASIONAL GUSTS UP TO 50 AND 55 MPH WILL BE POSSIBLE.
THESE STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY
BRIEFLY REDUCE VISIBILITY AT TIMES. WINDS ARE EXPECTED TO DECREASE
IN SPEED BY SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ005>007-011>013-016>018-020-021-080100-
/O.CON.KABQ.WI.Y.0032.090607T1800Z-090608T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
943 AM MDT SUN JUN 7 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

WEST TO SOUTHWEST WINDS WILL INCREASE BY EARLY AFTERNOON OVER 
MUCH OF EASTERN NEW MEXICO. WIND SPEEDS OF 25 TO 35 MPH WITH
OCCASIONAL GUSTS UP TO 50 AND 55 MPH WILL BE POSSIBLE. THESE
STRONG WINDS WILL CREATE AREAS OF BLOWING DUST WHICH MAY BRIEFLY
REDUCE VISIBILITY AT TIMES. WINDS ARE EXPECTED TO DECREASE IN
SPEED BY SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
000 
WWUS75 KABQ 080104
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
704 PM MDT SUN JUN 7 2009

NMZ005>007-011>013-016>018-020-021-026-080215-
/O.EXP.KABQ.WI.Y.0032.000000T0000Z-090608T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
704 PM MDT SUN JUN 7 2009

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING. 

WINDS WILL CONTINUE TO DIMINISH ACROSS EASTERN NEW MEXICO THIS
EVENING. SPEEDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH CAN BE
EXPECTED THROUGH SUNSET. WIDESPREAD HAZARDOUS CONDITIONS ARE NO
LONGER EXPECTED...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED 
TO EXPIRE.

$$

DPORTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 7, 3:22 AM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 7, 3:22 AM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 AM MDT SUN JUN 7 2009

.DISCUSSION...
UPPER TROUGH AXIS IS CURRENTLY SWINGING INTO NORTHERN ARIZONA AND
UTAH WITH A COUPLE OF SHARP VORTICITY LOBES EVIDENT ON WATER VAPOR
IMAGERY...ONE IN NORTHERN ARIZONA AND THE OTHER TRACKING OVER THE
UPPER BAJA PENINSULA. SURFACE LOW OVER SE COLORADO AND THE TX/OK
PANHANDLES HAS REMAINED IN TACT AND WILL CONTINUE TO DO SO THROUGH
THE AFTERNOON. THIS WILL CREATE A RATHER DYNAMIC WEATHER SCENARIO
FOR NEW MEXICO FOR EARLY JUNE AS THIS UPPER LEVEL TROUGH LIFTS
INTO EASTERN COLORADO BY AFTERNOON.

UPPER LEVEL FLOW WILL VEER MORE WESTERLY BY LATE AFTERNOON WITH
THE H7-H5 LAYER STILL HOISTING 25 TO 50 KTS. A BIT LESS MID LEVEL
CLOUD COVER BY AFTERNOON WILL ALLOW SUFFICIENT MIXING OF THIS
MOMENTUM TO THE SURFACE...ESPECIALLY IN THE EASTERN HALF OF THE
CWA WHERE GRADIENT WIND WILL DEVELOP IN RESPONSE TO THE
AFOREMENTIONED SURFACE LOW AND STRONGEST SPEEDS ALOFT WILL BE
JUXTAPOSED. THUS WIND ADVISORY WILL BE HOISTED FOR AREAS EAST OF
THE CENTRAL MOUNTAIN CHAIN...EXCLUDING CHAVES COUNTY. TEMPERATURES
WILL BE A FEW DEGREES COOLER ACROSS THE CWA...AND READINGS IN THE
CENTRAL TO EASTERN ZONES WILL EVEN DIP SLIGHTLY BELOW SEASONAL
AVERAGES. AS FAR AS PRECIPITATION IS CONCERNED...AM EXPECTING
ISOLATED COVERAGE IN THE NORTHERN MOUNTAINS WHERE LIFTED INDICES
ARE FLIRTING WITH SUB ZERO VALUES. HAVE LEFT A MENTION OF ONLY
SPRINKLES IN THE WEST...SOUTH...AND CENTRAL MOUNTAIN AREAS WHERE
SURFACE DEWPOINT DEPRESSIONS WILL EXCEED 50 DEGREES FAHRENHEIT.
WITH THAT IN MIND...ISOLATED VIRGA CELLS WILL HURL OUT SOME VERY
GUSTY AND LOCALIZED WINDS MUCH LIKE YESTERDAY AFTERNOON/EVENING.
WILL MAKE MENTION OF THIS IN HWO IN ADDITION TO THE WIND ADVISORY.

SURFACE LOW WILL KINK TO THE SOUTHEAST BY THIS EVENING AS A WEAK
COLD FRONT GRAZES THE FAR NORTHEASTERN PLAINS. HAVE CUT THE
POPS IN THE EASTERN PLAINS DUE TO POOR PLACEMENT AND AVAILABLE
MOISTURE ALONG THIS FRONT. LESS WINDS ON MONDAY AS WE REST BETWEEN
SYSTEMS...THE NEXT ONE DEVELOPING QUICKLY OFF OF THE WEST COAST IN
THE FORM OF ANOTHER UPPER LEVEL TROUGH. THIS SYSTEM WILL KEEP
SOUTHWESTERLY FLOW ONGOING OVER THE LAND OF ENCHANTMENT...BRINGING
IMPULSES OF UPPER ENERGY THROUGH MID WEEK. WILL KEEP ISOLATED POPS
GENERALLY FAVORING THE NW HALF OF THE CWA THROUGH WEDNESDAY...THEN
SHIFTING TO THE NORTHERN TIER OF THE STATE WEDNESDAY NIGHT AND
THEREAFTER WHEN A BACK DOOR FRONT APPROACHES AND LOW LEVEL
MOISTURE BEGINS SLOSHING NEAR THE TX BORDER BY LATE IN THE WEEK.

52

&&

.AVIATION...
WINDY CONDITIONS EXPECTED FROM JUST EAST OF THE CENTRAL MOUNTAIN
CHAIN TO THE EASTERN PLAINS TODAY. SUSTAINED SURFACE WINDS OF 25 TO
30 KTS WITH OCCASIONAL GUSTS OF 40 TO 45 KTS ARE EXPECTED THIS
AFTERNOON...ESPECIALLY AT KLVS AND KTCC. IN ADDITION...A FEW HIGH
BASED SHOWERS COULD DEVELOP OVER THE HIGHER TERRAIN LATER THIS
AFTERNOON WHICH COULD PRODUCE LOCALIZED CONVECTIVE SFC GUSTS AROUND
50 KTS. CONFIDENCE IN ANY SHOWER DIRECTLY IMPACTING A TERMINAL IS
VERY LOW AND WILL LEAVE OUT OF TAF ATTM. GRADIENT WINDS WILL RELAX
DURING THE EVENING WITH ANY CONVECTIVE THREAT ALSO DIMINISHING WITH
THE LOSS OF HEATING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS EXPECTED ONCE AGAIN TODAY FROM JUST
EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. A TIGHT
SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP IN THIS AREA WHICH
WILL SERVE TO INCREASE WINDS A NOTCH THIS AFTERNOON ESPECIALLY ALONG
AND NORTH OF I-40 AND EAST OF I-25. WILL KEEP THE CURRENT RED FLAG
CONFIGURATION AS IS BUT NOTE THERE COULD BE AN HOUR OR TWO OF RED
FLAG CONDITIONS OVER THE LOWER RIO GRANDE VALLEY THIS AFTERNOON.
WIND SPEEDS ARE EXPECTED TO BE LOWER THAN YESTERDAY IN THAT AREA AND
WILL KEEP THEM OUT OF THE WARNING. FURTHER WEST...MOS GUIDANCE
INDICATING SUBSTANTIALLY LESS WIND POTENTIAL OVER WESTERN SECTIONS
AS COMPARED TO YESTERDAY. OF CONCERN WERE LOWER OBSERVED DEWPOINTS
EARLY THIS MORNING. MODELS APPEAR TO BE TOO MOIST AND THIS COULD
PLAY A ROLE WITH REGARD TO HOW LOW RH VALUES DIP TODAY. IN
ADDITION...WATER VAPOR IMAGERY SHOWS A RATHER STRONG JET CROSSING AZ
THIS MORNING. THERE COULD BE A PERIOD OF GUSTY WINDS EARLY ON OVER
WESTERN SECTIONS BUT CONFIDENCE IS LOW FOR RED FLAG CRITERIA TO BE
MET AND WILL LEAVE THEM OUT ATTM.

IN ADDITION TO THE GRADIENT WIND THREAT...CANT RULE OUT A FEW
HIGH BASED SHOWERS DEVELOPING THIS AFTERNOON AND EARLY EVENING
OVER THE HIGHER TERRAIN. AS WAS THE CASE YESTERDAY...COULD SEE
BRIEF AND LOCALIZED CONVECTIVE WIND GUSTS WITH THESE.

CONDITIONS ON MONDAY APPEAR DRY BUT WIND SPEEDS LOOK TO BE LOWER.
THREAT FOR CRITICAL FIRE WEATHER APPEARS LOW ATTM BUT STILL CANNOT
RULE OUT A FEW LOCALIZED HITS OVER EASTERN SECTIONS.

PATTERN SHIFT STILL LOOKING ON TRACK FOR THE TUESDAY THROUGH
THURSDAY TIME FRAME WITH THE POTENTIAL FOR INCREASING MOISTURE AND
SHOWER/THUNDERSTORM CHANCES...ESPECIALLY OVER THE CENTRAL AND
WESTERN PORTIONS OF NEW MEXICO. GFS ALSO INDICATING A SERIES OF WEAK
COLD FRONTAL PASSAGES DURING THIS TIME FRAME WHICH COULD LEAVE
BETTER LOW LEVEL MOISTURE IN ACROSS THE EAST/NORTHEAST PLAINS TO END
THE WORKWEEK. SOUTHWEST FLOW AND A SLOSHING DRYLINE LOOKS TO BE THE
PATTERN INTO AT LEAST THE FIRST PART OF NEXT WEEKEND.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  77  44  81  50 /   5   5   5   5
GALLUP..........................  74  38  74  44 /   5   0   0   5
GRANTS..........................  75  39  76  44 /   5   0   0   5
GLENWOOD........................  84  47  85  51 /   5   0   0   5
CHAMA...........................  65  31  67  36 /  10  10  10  10
LOS ALAMOS......................  74  39  74  45 /   5   0   5   5
RED RIVER.......................  63  30  65  37 /  10  10  10  10
TAOS............................  71  34  75  42 /   5   5   5   5
SANTA FE........................  76  41  76  48 /   5   0   5   5
SANTA FE AIRPORT................  78  43  78  48 /   5   0   0   0
ESPANOLA........................  81  39  80  48 /   5   0   5   5
ALBUQUERQUE HEIGHTS.............  81  54  79  58 /   0   0   0   0
ALBUQUERQUE VALLEY..............  83  52  81  56 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  79  55  79  57 /   5   5   0   0
ALBUQUERQUE WEST MESA...........  82  52  81  56 /   5   0   0   0
SOCORRO.........................  85  51  85  58 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  74  44  72  48 /   5   0   0   0
MORIARTY/ESTANCIA...............  78  43  79  49 /   5   0   0   5
CARRIZOZO.......................  84  51  84  54 /   5   0   0   0
RUIDOSO.........................  77  47  79  51 /   5   0   0   0
RATON...........................  81  39  80  45 /   5  10  10  10
LAS VEGAS.......................  75  43  75  46 /   5   5   5   5
ROY.............................  83  47  80  53 /   5   5   5  10
CLAYTON.........................  86  51  82  53 /   5   5   5  10
SANTA ROSA......................  89  52  86  55 /   5   5   5   5
TUCUMCARI.......................  92  52  88  57 /   5   5   5  10
FORT SUMNER.....................  92  51  90  58 /   5   5   5   5
CLOVIS..........................  90  54  90  58 /   5   5   5  10
PORTALES........................  92  52  91  58 /   5   5   5  10
ROSWELL.........................  95  58  96  61 /   5   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-107-108.

WIND ADVISORY FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ005>007-011>013-016>018-020-021.

&&

52/17
Hazardous weather outlook, Jun 6, 11:47 PM MDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1147 PM MDT SAT JUN 6 2009

NMZ001>021-026-071200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1147 PM MDT SAT JUN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...REST OF TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON AND EVENING FROM
THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE
TEXAS BORDER WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

DPORTER

In the hours before

Local storm report, Jun 6, 11:46 PM MDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 PM MDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     NON-TSTM WND GST 8 N MOUNTAINAIR         34.64N 106.24W
06/06/2009  M59.00 MPH       TORRANCE           NM   CO-OP OBSERVER

0623 PM     NON-TSTM WND GST 2 SE EDGEWOOD           35.06N 106.15W
06/06/2009  M60.00 MPH       SANTA FE           NM   TRAINED SPOTTER

0645 PM     NON-TSTM WND GST 6 NE LAS VEGAS          35.66N 105.14W
06/06/2009  M58.00 MPH       SAN MIGUEL         NM   ASOS

0750 PM     NON-TSTM WND GST 2 ENE CLAYTON           36.46N 103.14W
06/06/2009  M71.00 MPH       UNION              NM   ASOS

&&

DPORTER

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.